Rd#2 Sunday May 9th “Husted Hills” – Amesville, OH

Tim W | 03 May 2021 | 2021 Events | |    

WEXCR 21 R2 Husted Hills Plaque copy

Finally round #2 is very near and we are excited to get back to some great WEXCR racing action at “Husted Hills” in Amesville, OH on Sunday May 9th!! Thanks to the great neighbors at Rolling Hills Farm which has allowed us to put in alot of brand new trails on their property for this event, we are gonna have one awesome track for you guys to enjoy!! If everything goes as planned the adult bike loop should be approx 8-9 miles long with a new single track only section that is around 1.5 miles long!! Many of the other great features of Husted Hills will still be in the adult layout including the spectator favorite enduro-cross area, optional pro-hill climb and a portion of the fast paced sandy MX track!

Due to popular demand and since we are back to our regular Sunday race day schedule, we will now be having the strider/stacycs events at every round on the starting line right after the Adult Quads take off around 3:30pm! These will be special “exhibition” events for our little up and coming future racers that have striders and the battery powered stacycs. They will be broke down into separate events one for Striders and the other for the Stacycs. The track will consist of a small loop around our starting line area and this is not a competition event, its just for fun and to get our lil ones ready for future competition events when they can enter the peewee ranks. There is no sign up fee, (its FREE!) for this event, just show up at the start line area after the adult quads take off and await for instructions. All riders must have a bicycle style or full face helmet in order to participate!

Also since this race is being held on Mothers Day we will be holding a special drawing for the “Race Moms” to have a chance to win and to show thanks for your support and dedication to our racers on your special day. Whenever your racer signs up at the registration trailer, they need to tell the signup crew their mom is at the track and her name and they will put it on a ticket. One ticket entry per racer, per division, so if you have multiple kids that race 2 divisions then you can have multiple entries. Then we will be holding a drawing on the starting line at the start of each division race to determine the winner!

The parking area at this facility has easy off the road access and there is plenty of room to bring in your toy haulers or campers in to make it a full weekend family adventure with us (reminder gates close at 11pm Sat eve) As always there is no extra charge for primitive camping. See the bottom of this page for track address & directions.

On top of our regular event rules, see the link below for the recommended guidelines and some new procedures that we will be following in order to get us all back out onto the track this coming Sunday! Your health and safety as well as all of our helpers is very important to us, so please take a couple minutes to review the new guidelines before you head to the track this weekend!

RACEAWARDS PPE FLYER.cdr

 

Dunwright BBQ

Dun Wright BBQ will be onsite Sunday serving up their delicious Smoking BBQ, make sure you stop by for your pre or post race meal!

 

Check out all the great contingency programs which are available to all who race in our series, click below to find out you can save money!!

braapcoinbanner_2

AOMC also has an awesome “Braap Coin” Contingency program in store for all racers with our series this season: Click here for more info!

 

RaceGas-banner

Rocky Mountain ATV/MC is back with their “Race Gas” Contingency program for all our racers: Click here for more info!

2021 Fly Promo Mini Web

 

It pays to FLY in FLY RACING Gear Contingency Program: Click here for more info!

 

For more info on general event rules & available classes click on the following links:

General event info & rules click here

Race classes & rules click here

 

Gate Fees:

**Gates Close Saturday Evening @ 11pm**

**Gates Re-Open Sunday Morning @ 7am**

Kids 5 & under are FREE

Ages 6-12 = $10 per person

Ages 13 & up = $15 per person

 

Racer Registration Fees:

Peewee Bike & Mini Quad Classes = $25.00

Youth Bike & Quad Classes = $30.00

Adult Bike & Quad Amateur Classes = $35.00

Adult Bike & Quad Pro Classes = $45.00

Strider & Stacyc Races = Free

 

We do not have any membership fees & we do not require AMA cards.

Riders will be required to have a transponder which is used to record your laps and laps times when you come through the finish area. Our transponders are the stick on type which go on the back side of your helmet. The transponders are a one time cost of $10.00, sorry we cant rent them out per race. It will be a one time purchase and as long as you don’t damage it, lose it or switch helmets. If you already have one of these stick on style transponders from any other race series, you are good to go as long as it passes the reader test at registration. Also there is no such thing as a “annual renewal/programming fee” with us!

Stick on style transponder

Stick on style transponder

Race Day Schedule:

Gates Open Saturday Morning @ 7am

Peewee Bike Registration 7:15am – 7:50am

Peewee Bike Race (30 mins) 8:00am – 8:30am

Mini Quad Registration 7:15am – 8:35am

Mini Quad Race (30 mins) 8:45am – 9:15am

Youth Bike Registration 7:15am – 9:35am

Youth Bike Race (45 mins) 9:45am – 10:30am

Youth Quad Registration 7:15am – 10:35am

Youth Quad Race (45 mins) 10:45am – 11:30am

Adult Bike Registration 7:15am – 12:15pm

Adult Bike Race (2 hours) 12:30pm – 2:30pm

Adult Quad Registration 12:00pm – 3:15pm

Adult Quad Race (1 hour 30 mins) 3:30pm – 5:00pm

 

Strider & Stacyc Race – At the start line right after Adult Quads take off!

Just show up at the start line area after the adult quads take off and await for instructions.

Track Address:

16350 Telephone Tower Rd, Amesville, OH 45711

GPS:

39°25’36.79″N

81°53’5.87″W